# SDR DALA2023021701241

- Difficulty date: February 16, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 57,785 hours, 25,127 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5653 ON SVC CHK FOUND EMERGENCY LIGHT UNDER SEAT 22F INOP. CORRECTIVE ACTION: FOUND WIRES TO CONNECTOR UNSECURE. REPINNED WIRES TO CONNECTOR PER B757 WDM 33-51. OPS CHK GOOD. (4149040)
